# SDR A3L298047

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-83
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Failed
- Location: Wheel
- Component: Bendix, 26088914
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FATIGUE RELATED WHEEL BOLT FAILURE.  SUSPECT INSUFFICIENT PRELOAD TORQUE.  SUBMITTER SUGGESTED USING SNUG ANGLE TORQUE METHOD.  (X)
